# SDR LR7A9915

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 3707841
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND FS 477 RT MLG FWD BULKHEAD ASSY CRACKED AT RISERS WL 230, 234 AND 240.  REPLACED BULKHEAD ASSY IAW SPAR MPP L100-404-99-018.  LAC MEA 382-53-99-019.
